• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Overactive Thyroid

#2
hi, i think you should ask your doctor first as you could be throwing money away if its not going to work for you, good luck if he says fine.
 

fragglerock64

Silver Member
S: 18st0lb C: 15st4lb G: 12st0lb BMI: 39.1 Loss: 2st10lb(15.08%)
#3
Hiya have a word with the pharmacist and see what they say or call Lipotrim and check with them

all the best
x
 

MrsFatBum

Gold Member
S: 18st7lb C: 18st7lb G: 12st0lb Loss: 0st0lb(0%)
#4
i thought you have problems losing weight if u have an underactive thyroid? you should be able to contact the pharmacy and they will tell you. i have an underactive thyroid and I was okay to go on LT. When you go the pharmacy for your consultation they will ask you to fill in a medical questionnaire. make sure you list all the medication you are on, then they'll be able to tell you. but double check with your doctor because some pharmacists dont really check properly! good luck xx
 

Sara4

Gold Member
S: 15st6lb C: 15st6lb G: 11st0lb BMI: 35.9 Loss: 0st0lb(0%)
#6
An overactive thyroid speeds up everything! Metabolism, hormones, stress levels, heart rate, circulation, everything.

It can leave you feeling weak and jittery and irritable and weepy and out of control. I would be careful to ensure that keytosis doesn't affect this badly. I think LT can bring on a lot of these symptoms (or did for me anyway). Doing the 2 together may not be a great idea. But I suppose it depends on HOW overactive you are. If it is slight it may not make a difference.

But lets know what the doc and chemist say? I would be interested to know the answer! Good luck!
 


Similar threads



Top